GoodSense Maximum Strength Nasal Decongestant PE


Price:
$6

Description

Brand: Good Sense

Features:

  • Active Ingredient: The Active Ingredient in Nasal Decongestant Pe Is Phenylephrine HCl 10 Mg, in Each Tablet, Compare to Sudafed Pe Congestion Active Ingredient.
  • Uses: Temporarily Relieves Sinus Congestion and Pressure; Temporarily Relieves Nasal Congestion Due to the Common Cold, Hay Fever or Other Upper Respiratory Allergies
  • How Cold and Flu Spreads: Most Experts Believe That Cold and Flu Viruses Are Spread by Respiratory Droplets Propelled When People With Cold or Flu Cough, Sneeze or Talk.
  • Flu: Influenza (Flu) Is a Contagious Respiratory Illness Caused by Influenza Viruses Infecting the Nose, Throat and Lungs. It Can Cause Mild to Severe Illness.
  • Common Cold: A Cold Usually Includes a Runny Nose, Sore Throat, Sneezing, and Coughing. These Symptoms Can Last for Up to Two Weeks.

Binding: Health and Beauty

Publisher: Good Sense

Release Date: 10-05-2013

Details: Good sense nasal decongestant phenylephrine hcl 10 mg tablets temporarily relieves nasal congestion due to the common cold, hay fever or other upper respiratory allergies. Compare to Sudafed pe nasal decongestant active ingredient. This product is not manufactured by McNeil consumer healthcare, distributor of Sudafed pe nasal decongestant.

Package Dimensions: 4.4 x 3.2 x 0.9 inches

Payment & Security

American Express Diners Club Discover Mastercard PayPal Venmo Visa

Your payment information is processed securely. We do not store credit card details nor have access to your credit card information.

Estimate shipping

You may also like

Recently viewed